# SDR DL757071044

- Difficulty date: August 8, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N609DL
- Make and model: Boeing 757232
- Aircraft serial: 22816
- Aircraft time: 72,519 hours, 36,337 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N32152
- Condition: Dented
- Location: Fs221 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS IN FUSELAGE SKIN NEAR RADOME AT FS 220, LT SIDE, S-23L.  CUTOUT DENTS AND INSTALLED DOUBLER.
